# SDR C2XA02TY012

- Difficulty date: January 11, 2002
- Submitted: January 13, 2002
- Operation: Air carrier
- Aircraft: N17513
- Make and model: Emb EMB-135LR
- Aircraft serial: 145292
- Aircraft time: 3,242 hours, 2,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS   DURING A SCHEDULED INSPECTION THE NR 3 AISLE EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 3 AISLE EMERGENCY LIGHT ASSEMBLE LIGHT BULB IAW EMB-135 MM 33-50-08, THE OPERATIONAL CHECK WERE SATISFACTORY.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
